# SDR DALA2023050303431

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 43,641 hours, 30,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB ON LIGHTENING HOLE UPPER SIDE ALSO LOWER SIDE STA Y=633, STA Y=670, AND STA Y=810 AT CABIN PAX FLOOR SRTUCTURE. FUS. IN REF NRC 0402. SUMMARY OF NRC 00616: CORROSION LEVEL 2. LH CUSP WEB ON LIGHTENING HOLE UPPER SIDE ALSO LOWER SIDE STA Y=633, STA Y=810 WERE REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 & LH CUSP WEB ON STA Y=670 MUST BE REPAIRED UNDER NRC 00415. (LP #2748226)
